# SDR AALA200802412A

- Difficulty date: October 26, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 24,330 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT LENS FELL OFF AT SEAT ROW 20.  SECURED LENS AT SEAT ROW 20.  SYSTEM GROUND CHECKED NORMAL OPERATION.
